thizzin’ since 98
well my first question is, can you smoke weed and/or drink while taking anti-depressants? not that I want to, i want to stay sober for at least 6 months, then push it to a year. Im currently 2 1/2 months sober, and am prescribed 20mg Celexa and .25mg Xanax, im recovering from Ecstasy.
second, Ive noticed I still clinch my jaw, often without noticing until my jaw becomes sore, have I severely damaged my neurological system? I noticed i have random spasm or twitches in my leg 1 or 2 times a day, and my neck always feels tense, like my brain stem is fried :/
ive consumed around 38 pills over a 3 month period :/ im 18 years old, i feel hopeless, light, almost like the the day after rolling feeling, kind of zoned out and not all the way in reality, will this feeling go away with Celexa and time?
is it more than just depression and anxiety?
i also noticed i stutter maybe a few times a week, that really scares me. all of these symptoms are new to me, and im very scared, only making my severe anxiety worse :/
any input? please pray for me, i know ive abused and done a very very stupid thing, i’d give an arm and a leg to return my mental health back to a tolerable, healthy state.
im going to see a psychiatrist in a week, will they have the answers and comfort im looking for?
have you guys had it this bad? :/ worse? maybe im just being a little bitch? 🙁
Yeah you can smoke weed and drink on anti-depressants.. You will probably be able to drink alot more than usual.. but that’s not recommended :p
SSRI’s can sometimes cause bruxism (clenchin jaw)..
The feeling would probably go away without celexa..
Who knows? Give yourself some time to heal.. exercise and eat healthy..
You’re thinking about it too much causing an increase in anxiety causing an increase in everything else.. just try to relax you will recover..
Yeah I gave myself some long lasting psychological issues (depression and anxiety) from drug abuse (namely MDMA).. But then I was using 8 – 15 pills a weekend, every week for about 2 years with little to no sleep during those weekends.. It gets better 😉
Answers are in order of questions 🙂
Don’t worry OP, your symptoms will go away with time.
I used be a hardcore etard. At one point, I ended up popping about 10 pills each weekend for about 6 months.
I eventually stopped because I developed Panic Disorder and also a similar sensation you describe. I called it brain fog. Basically I felt like I was in a dream at times. I also felt like my neck was sore and/or tense at times. Parts of my extremities would tingle too and most of the time I had little or no energy. This made me depressed as well as anxious as I thought I would never feel normal again.
I also was convinced that either my heart or my nervous system was fucked. I lost count how many heart tests (HMs, ECGs, EKGs, etc.) I’ve had but they all came back normal.
I too went to see a psychiatrist and after trying many different medications, I found that Wellbutrin XL and Xanax worked best for me. Now my panic attacks are for the most part under control (I still get them but not nearly as many as I used to) and also the brain fog is gone.
Before being put on Wellbutrin XL & Xanax, over a period of about 2 and 1/2 years I was put on Effexor XR (Venlafaxine), Paxil (Paroxetine), Prozac (Fluoxetine), Zoloft (Sertraline), Celexa (Citalopram), Elavil (Amitriptyline), Risperdal (Risperidone), Zyprexa (Olanzapine), Seroquel (Quetiapine) and Oleptro (Trazodone).
Hang in there, I know how you feel and I know it’s a very fucked up feeling.
Personally I think if your condition is solely caused by overdoing it on MDMA then u should not be taking any meds yet. You are way too young to be getting prescribed such life altering medication.
I think you would be better taking more time out to eat well, exercise and learn relaxation techniques. This will set you up for better times rather than becoming dependent on pills at such young age (which could lead to a lifetime of turning to pills rather than actually dealing with probs).
I hope this hasn’t come across as harsh & personal- it’s just advice.
However, I do think going to see a psychiatrist or some sort of therapy could be the key to learn to cope with mental health probs.
Good luck and yeah time should help
I’m on an SNRI (Effexor) and it causes spasms, leg/arm spasms a few times in the day and it is embarrassing. My jaw will clinch and get sore as well. I don’t stutter but all of these symptoms are caused from the antidepressant. It is nothing permanent and not because of anything the Ecstasy did. Also, SSRI’s can make you feel zoned out so if you feel this way then the antidepressants would be only making things worse. There are a lot of side effects associated with anti-D’s.
And yes, smoking weed with SSRI’s is alright but drinking is not recommended.